# SDR SIMA20140517008

- Difficulty date: May 17, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 24,117 hours, 20,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMER LIGHT INOPERATIVE.  R & R SERVICE DOOR EMER LIGHT BULB IAW AMM 33-50-10 & OPERATIONS CHECKED GOOD.
